Close Menu

Adverse Reaction of Topical Etofenamate: Petechial Eruption

DOI: 
Doi:10.7727/wimj.2011.029

Etofenamate is a non-steroidal anti-inflammatory drug (NSAID). Clinical findings caused by etofenamate are uncommon. Allergic contact dermatitis is the most common cutaneous reaction reported. But petechial eruption due to etofenamate had not been reported yet. This report concerns an 11-year old male with petechial eruption after application of topical etofenamate.
Physicians need to be aware that patients can develop an asymptomatic purpuric eruption when etofenamate is ordered.

PDF Attachment: 
e-Published: 15 Feb, 2013

Pre-published Manuscript

This manuscript has been assigned to a volume and issue but has not yet been published. It is either being edited, typeset or is in the proof stage of publication.
In the pre-published stage, this manuscript may contain statements, opinions, and information that have errors in facts, figures, or interpretation. Any final changes in this manuscript will be made at the time of publication and will be reflected in the final electronic version of the issue. The editors and authors and their respective employees are not responsible or liable for the use of any such inaccurate or misleading data, opinion or information contained in the articles in this section.

Top of Page